# SDR FDEA201509012731

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 993 hours, 32,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A SKIN CRACK ON LT WING INBD FWD RADIUS OF SLAT DRIVE MECHANISM DOOR CUT OUT CONFIRMED BY NDT HFEC.  VERIFIED CRACK TO BE 3/4 - 1".  COMPLIED WITH NTM REF 20-30-00-PT6 WILL BE REQUIRED TO RE-CHECK AFTER S/M REMOVES METAL PRIOR TO INSTALLING FILLER.  REMOVED SLAT DRIVE ACCESS DOOR, ADJACENT UNDERWING PANEL & INTERIOR COVER AT SLAT DRIVE DOOR FWD INBD CORNER IAW SRM 51-31-01.  REMOVED CRACK DAMAGED AT NOTED LOCATION IAW REPAIR DWG SG11570012.  VERIFIED DAMAGE REMOVAL AT NOTED LOCATION IAW NTSPM 06-10-01.010.  FABRICATED REPAIR DOUBLER .063 6AL-4V MPO MP2933043 & FILLER .090 2024-T3 MPO MP2747228.  DOUBLER & FILLER HAS BEEN PRIMED & READY FOR INSTALL IAW DWG SG11570012.  INSTALLED REPAIR IAW REPAIR DWG SG11570012.
